Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

An integrable system and associated integrable models as well as Hamiltonian structures

Language

English

Abstract

Starting from an existed Lie algebra introduces a new Lie algebra A1 = {e 1, e 2, e 3} so that two isospectral Lax matrices are established. By employing the Tu scheme an integrable equation hierarchy denoted by IEH is obtained from which a few reduced evolution equations are presented. One of them is the mKdV equation. The elliptic variable solutions and three kinds of Darboux transformations for one coupled equation which is from the IEH are worked out, respectively. Finally, we take use of the Lie algebra A1 to generate eight higher-dimensional Lie algebras from which the linear integrable couplings, the nonlinear integrable couplings, and the bi-integrable couplings of the IEH are engendered, whose Hamiltonian structures are also obtained by the variational identity. Then further reduce one coupled integrable equation to get a nonlinear generalized mKdV equation. © 2012 American Institute of Physics.

Publication Date

2012

Source Publication Title

Journal of Mathematical Physics

Volume

53

Issue

10

Start Page

103508

End Page

103508

Publisher

American Institute of Physics

DOI

10.1063/1.4752721

Link to Publisher's Edition

http://dx.doi.org/10.1063/1.4752721

ISSN (print)

00222488

ISSN (electronic)

10897658

This document is currently not available here.

Share

COinS